# SDR SWAA2022011946680

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,054 hours, 28,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SHELF PANEL AFT OF #1 PYLON HAS A CRACKED ATTACH BRACKET COMMON TO THE DEFLECTION RIB. / REMOVED AND REPLACED LH BRACKET COMMON TO THE DEFLECTION RIB PER SRM 51-40-02
